MAUDE Adverse Event Report: B. BRAUN & COMPANY/ B. BRAUN MEDICAL INC. B. BRAUN PENCAN SPINAL NEEDLE TRAY; SPINAL ANESTHESIA KIT

B. BRAUN & COMPANY/ B. BRAUN MEDICAL INC. B. BRAUN PENCAN SPINAL NEEDLE TRAY; SPINAL ANESTHESIA KIT
Lot Number 0061939318
Health Effect - Clinical Code Pain (1994)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
A 7% bupivacaine from tray was not effective to control pt's pain.

Brand Name
B. BRAUN PENCAN SPINAL NEEDLE TRAY
Common Device Name
SPINAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN & COMPANY/ B. BRAUN MEDICAL INC.
bethlehem PA 18018
MDR Report Key20090587
Report NumberMW5158915
Device Sequence Number20730473
Product Code OFU
UDI-Device Identifier04046964180590
UDI-Public04046964180590
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Lot Number0061939318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7% BUPIVACAINE
Patient Age35 YR
Patient SexFemale